# SDR AALA201811139002

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 25,152 hours, 20,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Condition: Worn
- Location: Door Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR FRAME UPPER AFT DOOR STOP PAD HAD WEAR.  REPLACED THE DOOR STOP PAD IAW AMM 52-10-25.
